# SDR AWXA200401151

- Difficulty date: September 30, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N3311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK A 3/8 INCH CRACK WAS FOUND IN BEAR STRAP AT FORWARD UPPER CORNER OF L-1 DOOR CUTOUT BETWEEN BS 333 AND BS 350.  MAINTENANCE TRIMMED OUT CRACK IN BEAR STRAP AT FORWARD UPPER CORNER OF L-1 DOOR AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A FILLER, DOUBLER, TRIPLER, AND SHIMS; INSTALLED REPAIR PARTS IAW ER 19-5312-04790-RC3.
